# SDR 2003FA0000415

- Difficulty date: April 21, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N409ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9158
- Aircraft time: 737 hours
- Engine: Lyc IO360L2A
- Engine time: 737 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 737 hours
- Component: Bulkhead, Cessna
- Component part number: 055032112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WROTE UP MISSING SCREW. UPON EXAMINATION THE SPNNER AND BULKHEAD WERE FOUND CRACKED.
